MAUDE Adverse Event Report: ST. JUDE MEDICAL AMPERE¿ RF ABLATION GENERATOR; CARDIAC ABLATION PERCUTANEOUS CATHETER

ST. JUDE MEDICAL AMPERE¿ RF ABLATION GENERATOR; CARDIAC ABLATION PERCUTANEOUS CATHETER
Model Number H700488
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2021
Type of Reportable Event Malfunction
Event or Problem Description
During atrial tachycardia procedure, the impedance value showed around 100 ohms with no trouble when the catheter was inserted into the heart and connected to the tactisys.The impedance value went up around 250 ohms once the rf energy was delivered.The catheter tip was checked for blood clots with none found.The dispersive pad was exchanged.The ampere generator was power-cycled with no resolution.The catheter was replaced to a new one and the ablation started.Yet, the reported high impedance problem remained.The catheter was replaced to a non-abbott catheter and the procedure was completed with no adverse consequences onto the patient.A delay in procedure occurred due to this issue.After the procedure, the ampere was replaced to resolve the issue.
 
Additional Manufacturer Narrative
One ampere¿ rf ablation generator, pn 100082071 and sn (b)(6) was received for evaluation.The reported complaint could not be confirmed during the evaluation.Ablation was simulated, and the generator functioned as designed.Various impedance levels were inputted using a decade box and the generator displayed the expected result.However, a review of the engineering logs revealed a lag processing error.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.Based on the information received, the cause of the reported incident could not be determined.

Brand Name
AMPERE¿ RF ABLATION GENERATOR
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key12358535
Report Number2184149-2021-00245
Device Sequence Number19791808
Product Code LPB
UDI-Device Identifier05415067004888
UDI-Public05415067004888
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH700488
Device Catalogue NumberH700488
Device Lot Number5010478
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/15/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/03/2021
Supplement Date Received by Manufacturer10/21/2021
12/28/2021
Initial Report FDA Received Date08/24/2021
Supplement Report FDA Received Date10/21/2021
12/28/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/12/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown